No Cover Image

Journal article 1320 views

Conjugation invariants in the Leibniz–Hopf algebra

Martin Crossley, Neşet Deniz Turgay

Journal of Pure and Applied Algebra, Volume: 217, Issue: 12, Pages: 2247 - 2254

Swansea University Author: Martin Crossley

Full text not available from this repository: check for access using links below.

Published in: Journal of Pure and Applied Algebra
ISSN: 0022-4049
Published: 2013
Online Access: Check full text

Tags: Add Tag
No Tags, Be the first to tag this record!
College: Faculty of Science and Engineering
Issue: 12
Start Page: 2247
End Page: 2254